# SDR V0XD201912020002

- Difficulty date: November 22, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 37,732 hours, 28,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H F.S. 280.00 FLOOR BEAM HAS SIGNS OF CORROSION. CORRECTIVE ACTION: REPAIRED L/H F.S. 280.00 FLOOR BEAM IAW GOJET EO C700-53MR-011-O, CRJ700 SRM 53-11-41, 51-42-06, 51-24-36, 51-42-21, 51-26-00, 51-42-13, 51-21-11, 51-25-06, 51-42-11, 53-11-41, 51-25-16, 51-40-06, 51-40-11, 51-21-00, 51-41-02, CRJ 700 AMM 20-70-00, BOMBARDIER ADR# RROY-1932422046.
